UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1534

タイトル: A Brooks Type Integral with Respect to a Set-Valued Measure
著者: Precupanu, Anca-Maria
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 3, Page 533-546
抄録: A generalization of the set--valued Brooks integral [3] with respect to a set--valued measure whose values are subsets of a Hausdorff locally convex topological vector space is presented. The construction of this new kind of integral is based on Weber's result [19] concerning the existence of a family of semi--invariant pseudo--metrics which ge\-ne\-ra\-tes the uniformity of a uniform semigroup (in our case, the semigroup of convex, bounded, closed subsets of a Hausdorff locally convex topological vector space). Several properties of the new integral are given and also a theorem of Vitali type is established.
URI: http://hdl.handle.net/2261/1534
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030302.pdf138.1 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください